# SDR CHI2077

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: N241CH
- Make and model: Boeing 234
- Aircraft serial: MJ016
- System (JASC): 6220 · Main Rotor Head
- Part: Shoulder Bolt
- Part number: 114R22012
- Condition: Failed
- Location: Rotor Head
- Component: 414R2002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ROTOR HEAD SHOULDER BOLT FAILED.  SUBMITTER STATED 114R22012 IS THE IMPROVED BOLT THAT IS SUPPOSED TO PREVENT THIS TYPE OF FAILURE.
